MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number MX-410550
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Seroma (2069)
Date of Event 02/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is submitted beyond 30 calendar days from allergan¿s receipt due to a system error preventing allergan from submitting reports via emdr.The system error has been resolved at this time and an investigation has been initiated into this occurrence.A review of the device history record has been completed.No deviations or non-conformances noted.Further investigation: with the information collected during the investigation, there is enough evidence to support that the device was manufactured under controlled conditions in accordance with allergan procedures.Seal strength results were acceptable.Environmental monitoring results were found to be acceptable and they confirmed that there was not an adverse impact on environmental conditions, device quality or performance.Given the fact that the cause of the infection cannot be specifically associated to costa rica manufacturing process, and there is not an adverse trend for this type of event no corrective action is deemed necessary at this time.The events of infection and seroma-late are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: "infected seroma" and exchange due to concern with textured product.
 
Event or Problem Description
Healthcare professional reported left side "infected seroma" and exchange due to concern with textured product.Device has been explanted.
 
Additional Manufacturer Narrative
Device photo evaluation: visual analysis of the photographs identified a device with an extended opening.
 
Event or Problem Description

Brand Name
STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key9947822
Report Number9617229-2020-05314
Device Sequence Number3329470
Product Code FTR
UDI-Device Identifier10888628003774
UDI-Public10888628003774
Combination Product (Y/N)N
Initial Reporter StateTX
PMA/510(K) Number
P040046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/12/2021
Device Model NumberMX-410550
Device Catalogue NumberMX-410550
Device Lot Number2961871
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/05/2020
Supplement Date Received by Manufacturer03/11/2021
Initial Report FDA Received Date04/10/2020
Supplement Report FDA Received Date04/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient Weight76